Alert archive / Wyoming / Winter Storm Warnings in 2008

Winter Storm Warning 1, NWS Cheyenne, WY

January 4, 2008

NWS Cheyenne, WY issued this winter storm warning at Jan 4, 2008, 8:31 PM MST. It took effect at Jan 5, 2008, 5:00 AM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2008, 8:31 PM MST (03:31 UTC)
In effect from
Jan 5, 2008, 5:00 AM MST
Expired
Jan 5, 2008, 11:00 PM MST
In force
18 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 050455
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MST FRI JAN 4 2008

...A STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS SATURDAY
AND SATURDAY EVENING OVER THE SNOWY RANGE...

.A MOIST PACIFIC STORM SYSTEM WILL BRING SNOW AND STRONG WINDS
TO THE SNOWY AND SIERRA MADRE RANGES SATURDAY AND SATURDAY
EVENING. THE SNOW WILL BE HEAVY AT TIMES ESPECIALLY ON THE 
WEST FACING SLOPES.  THE SNOW AND WINDS WILL COMBINE TO 
PRODUCE DANGEROUS TRAVEL CONDITIONS OVER THE SNOWY AND SIERRA
MADRE RANGES SATURDAY AND SATURDAY EVENING.

WYZ063-051145-
/O.UPG.KCYS.WS.A.0001.080105T1800Z-080106T0600Z/
/O.NEW.KCYS.WS.W.0001.080105T1200Z-080106T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
831 PM MST FRI JAN 4 2008

...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 11 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 5 AM TO 11 PM MST
SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL INCREASE LATE TONIGHT OVER THE SNOWY AND SIERRA MADRE
RANGES. THE SNOW WILL BE HEAVY AT TIMES SATURDAY AND SATURDAY
EVENING.  TOTAL SNOWFALL WILL BE BETWEEN 6 AND 12 INCHES BY
SATURDAY EVENING.  IN ADDITION...WEST WINDS WILL GUST AS HIGH 
AS 75 MPH IN OPEN AREAS AND PRODUCE WIDESPREAD BLOWING AND 
DRIFTING SNOW AND NEAR BLIZZARD CONDITIONS.  

TRAVEL OVER THE SNOWY AND SIERRA MADRE RANGES WILL BE DANGEROUS
ON SATURDAY AND SATURDAY EVENING DUE TO THE NEAR BLIZZARD 
CONDITIONS AND SLICK AND SNOWPACKED ROADS. BE SURE TO CHECK
THE LATEST ROAD AND WEATHER CONDITIONS AND WEATHER FORECASTS
BEFORE LEAVING. 

$$

WEILAND
3 follow-up statements
000 
WWUS45 KCYS 051009
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
309 AM MST SAT JAN 5 2008

...A STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS THROUGH THIS
EVENING OVER THE SNOWY RANGE...

.A MOIST PACIFIC STORM SYSTEM WILL BRING SNOW AND STRONG WINDS TO
THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. THE SNOW
WILL BE HEAVY AT TIMES ESPECIALLY ON WEST FACING SLOPES. THE SNOW
AND WINDS WILL COMBINE TO PRODUCE DANGEROUS TRAVEL CONDITIONS OVER
THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING.

FOR THE MOST DEPENDABLE AND ACCURATE WEATHER INFORMATION AND
FORECASTS...CHECK THE NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT
WWW.WEATHER.GOV/CYS AND YOUR PRIMARY NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV.

WYZ063-060600-
/O.CON.KCYS.WS.W.0001.080105T1200Z-080106T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
309 AM MST SAT JAN 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

SNOW WILL BECOME WIDESPREAD TODAY AND CONTINUE INTO TONIGHT. THE
SNOW WILL BE HEAVY AT TIMES. TOTAL SNOWFALL ACCUMULATIONS OF 9 TO
13 INCHES ARE EXPECTED BY SUNDAY MORNING WITH 13 TO 20 INCHES ON 
SOME WEST FACING SLOPES.

SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 65 MPH TODAY WILL
PRODUCE WIDESPREAD BLOWING SNOW...REDUCED VISIBILITIES AND NEAR
BLIZZARD CONDITIONS. UNNECESSARY TRAVEL IS DISCOURAGED. A BLIZZARD
WARNING MAY BE ISSUED IF CONDITIONS WARRANT.

TRAVEL OVER THE SNOWY AND SIERRA MADRE RANGES WILL BE DANGEROUS
ON SATURDAY AND SATURDAY EVENING DUE TO THE NEAR BLIZZARD
CONDITIONS AND SLICK AND SNOWPACKED ROADS. BE SURE TO CHECK THE
LATEST ROAD AND WEATHER CONDITIONS AND WEATHER FORECASTS BEFORE
LEAVING.

$$

FOR THE MOST DEPENDABLE AND ACCURATE WEATHER INFORMATION AND
FORECASTS...CHECK THE NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT
WWW.WEATHER.GOV/CYS AND YOUR PRIMARY NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV.

RUBIN
000 
WWUS45 KCYS 052359
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MST SAT JAN 5 2008

...A STORM SYSTEM WILL PRODUCE SNOW AND STRONG WINDS THROUGH THIS
EVENING OVER THE SNOWY RANGE...

.A MOIST PACIFIC STORM SYSTEM WILL BRING SNOW AND GUSTY WINDS TO
THE SNOWY AND SIERRA MADRE RANGES THROUGH THIS EVENING. THE SNOW
WILL BE HEAVY AT TIMES ESPECIALLY ON WEST FACING SLOPES. 

WYZ063-060600-
/O.CON.KCYS.WS.W.0001.000000T0000Z-080106T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
459 PM MST SAT JAN 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

SNOW WILL CONTINUE TO FALL INTO TONIGHT. THE SNOW WILL BE HEAVY
AT TIMES. TOTAL SNOWFALL ACCUMULATIONS OF 7 TO 12 INCHES ARE
EXPECTED BY SUNDAY MORNING WITH LOCALLY HIGHER AMOUNTS ON SOME
WEST FACING SLOPES. THE SNOW SHOULD TAPER OFF LATER TONIGHT BUT
OCCASIONAL SNOW SHOWERS WILL CONTINUE INTO SUNDAY. GUSTY WINDS MAY
ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW.

$$
000 
WWUS45 KCYS 060558
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 PM MST SAT JAN 5 2008

WYZ063-060700-
/O.EXP.KCYS.WS.W.0001.000000T0000Z-080106T0600Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
1058 PM MST SAT JAN 5 2008

...WINTER STORM WARNING WILL EXPIRE AT 11 PM MST THIS EVENING...

THE WINTER STORM WARNING WILL EXPIRE AT 11 PM MST THIS EVENING. 

SNOW WILL CONTINUE TO WEAKEN OVERNIGHT...THEREFORE THE WINTER
STORM WARNING WILL BE ALLOWED TO EXPIRE AT 11 PM. ANY ADDITIONAL
SNOWFALL ACCUMULATIONS WILL BE LIGHT...GENERALLY OF AN INCH OR
LESS. 

$$

HAHN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Jan 4, 8:12 PM MST, 19 minutes earlier.

Area forecast discussion, Jan 4, 8:12 PM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
812 PM MST FRI JAN 4 2008

.DISCUSSION...THE CURRENT UPSTREAM BAROCLINIC BAND WILL MOVE ACROSS
THE CWA IN A WEAKENED FORM SATURDAY WITH FAVORABLE SYNOPTIC AND
OROGRAPHIC LIFT AND MOISTURE FOR THE MOUNTAINS.  AT THIS TIME WILL
GO AHEAD AN UPGRADE THE PREVIOUSLY ISSUED WINTER STORM WATCH TO A
WINTER STORM WARNING FOR THE SNOWY RANGE AND MOVE UP THE START TIME
TO 12Z.  STILL LOOKS TO BE BETWEEN 6 AND 12 INCHES OF NEW SNOW AT
LEAST AND ESPECIALLY ON THE WEST FACING SLOPES.  ALSO ON SATURDAY
THE 300 MB JET MOVES OVER THE CWA AND SHOULD PRODUCE STRONG GUSTS
IN MANY PLACES INCLUDING THE MOUNTAINS.  THE WINDS AND SNOW WILL
MAKE FOR NEAR BLIZZARD CONDITIONS OVER THE SNOWY RANGE FOR MOST OF
THE DAY SATURDAY.  THE WIND HIGHLIGHTS LOOK FINE FOR NOW WITH SOME
PLACES...LIKE KARL...REACHING HIGH WIND CRITERIA THIS EVENING.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 614 PM MST FRI JAB 4 2008/

DISCUSSION...WINDS HAVE INCREASED OVER MOST OF THE AREA ALONG AND
WEST OF THE LARAMIE RANGE SINCE SUNSET.  KARL HAS HAD A FEW GUSTS
OVER 60 MPH SINCE THAT TIME.  IN A RECENT FORECAST UPDATE HAVE MOVED
UP THE START OF THE HIGH WIND WARNING TO 01Z.  ALSO ADDED AREAS OF
BLOWING SNOW TO THE FORECAST BASED ON WYDOT REPORTS.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 213 PM MST FRI JAN 4 2008/

SHORT TERM...TONIGHT THRU SUNDAY...MAIN WEATHER TO DEAL WITH TONIGHT
AND SATURDAY WILL BE WIND EVENT EXPECTED TO DEVELOP AS MID LEVEL
WINDS STRENGTHEN AHEAD OF POWERFUL UPPER LOW CURRENTLY MOVING ONTO
THE WEST COAST.  BEST DYNAMICS FOR STRONG WINDS OCCUR SAT MORNING
AND AFTN AS AREA BECOMES SITUATED UNDER RF QUAD OF PPER JET WHILE
SFC LEE TROF DEEPENS OVER ERN WY. TRICK IS DETERMINING HOW FAR EAST
THE STRONG WINDS WILL GET. CURRENT PROGS SHOW BEST DOWNWARD MOTION
OVER AND JUST EAST OF THE LAR RANGE BUT UPWARD MOTION JUST A BIT
FURTHER EAST OVER ERN WY.  RIGHT NOW DO NOT SEE A FAVORABLE SETUP
FOR STRONG WINDS OVER FAR ERN WY DUE TO MITIGATING FACTORS THUS WILL
LOWER THE HIGH WIND WARNING OVER THAT AREA.  WILL MAINTAIN WARNINGS
ELSEWHERE.  SFC COLD FRONT WILL SWEEP ACROSS THE CWA SATURDAY AFTN
WITH A PSUEDO-BORA WIND FOR A BRIEF TIME THEN WINDS WILL DIMINISH IN
THE EVENING.  OTHER THING IS CURRENT WINTER STORM WATCH FOR THE SRN
MTNS FOR SAT AFTN AND EVENING.  SEE NO REASON TO CHANGE THIS NOW AS
BEST PCPN STILL LOOKS TO BE ON TRACK FOR THAT AREA.  SOME CONCERN AS
TO HOW LONG IT WILL LAST AS DRIER AIR QUICKLY MOVES INTO THAT AREA
SATURDAY EVENING. WILL LET LATER SHIFTS PERUSE NEW DATA TO MAKE A
BETTER DETERMINATION OF BEST COURSE OF ACTION.  SATURDAY NIGHT AND
SUNDAY LOOKING MAINLY DRY BEHIND FRONT AND INITIAL UPPER TROF THO
SOME SNOW SHOWERS MAY PERSIST OVER THE SRN MTNS IN MODESTLY MOIST
WSW FLOW.

LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
AN UPPER TROUGH WILL BEGIN TO MOVE ACROSS THE ROCKIES SUNDAY NIGHT
AND WILL MOVE ACROSS THE CWA MON.  THIS WILL RESULT IN COLDER
TEMPERATURES AND A CHANCE OF SNOW...STARTING IN THE WESTERN PORTION
OF THE CWA SUN NIGHT AND SPREADING EAST ACROSS THE REST OF THE AREA
BY MON MORNING.  WEST TO NORTHWEST FLOW WILL BE ALOFT TUES AS THE
UPPER TROUGH MOVES TO THE EAST.  DOWNSLOPE WINDS WILL RESULT IN DRY
CONDITIONS ACROSS THE FORECAST AREA WITH THE EXCEPTION OF THE
SOUTHERN MOUNTAINS...WHERE A CHANCE OF SNOW WILL CONTINUE.  ANOTHER
UPPER TROUGH WILL MOVE ACROSS THE AREA ON WED...BUT DOWNSLOPE WINDS
EAST OF THE MOUNTAINS WILL LIMIT CHANCE OF SNOW TO AREAS WEST OF THE
LARAMIE RANGE.  DRY CONDITIONS PREVAIL ONCE AGAIN ON THURS AS AN
UPPER RIDGE DEVELOPS OVER THE PAC NW AND NW FLOW OCCURS ALOFT OVER
THE CWA.  FLOW ALOFT BECOMES NORTHERLY AND CYCLONIC ON FRIDAY WHICH
WILL RESULT IN A CHANCE OF SNOW ACROSS THE AREA.  HIGH TEMPERATURES
WILL BE AROUND NORMAL MONDAY...AROUND 5 DEGREES BELOW NORMAL FOR
TUESDAY...AND AROUND NORMAL FOR WEDNESDAY THROUGH FRIDAY.

&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED OVER MOST OF THE CWA THRU
SATURDAY EXCEPT FOR WRN SECTIONS WHERE MVFR/LOCAL IFR CONDS SHOULD
DEVELOP TONIGHT AS UPPER SYSTEM AND SFC COLD FRONT APPROACHES.
OTHERWISE STRONG WINDS SPREADING OVER AND CLOSE TO THE MTNS TONIGHT
AND CONTINUING THROUGH SAT AFTN AS MID LEVEL WIND FIELD STRENGTHENS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HI WIND WRNG FROM 6 PM FRIDAY TO 5 PM SAT FOR WYZ059-WYZ061-
     WYZ062-WYZ064-WYZ066-WYZ067.
     HI WIND WRNG FROM 2 AM SAT TO 5 PM SAT FOR WYZ065.
     HI WIND WRNG 11 AM TO 5 PM SAT FOR WYZ069.
     WS WRNG FROM 5 AM TO11 PM SAT FOR WYZ063.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Jan 4, 8:18 PM MST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
818 PM MST FRI JAN 4 2008

NEZ001>003-019>021-054-055-WYZ059>070-051115-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
818 PM MST FRI JAN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

HIGH WIND WARNINGS ARE IN EFFECT TONIGHT ACROSS PORTIONS OF
SOUTH-CENTRAL AND SOUTHEAST WYOMING.  WINDS WILL GUST OVER 60 MPH
OVER THOSE AREAS AND WILL CAUSE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH WIND WARNINGS WILL CONTINUE THROUGH SATURDAY AFTERNOON ACROSS
SOUTHEAST WYOMING. A WINTER STORM WARNING IS ALSO IN EFFECT FOR THE
SNOWY AND SIERRA MADRE RANGES FOR SATURDAY AND SATURDAY EVENING.
A TOTAL OF 6 TO 12 INCHES OF NEW SNOW IS EXPECTED OVER THOSE MOUNTAINS
AND ALONG WITH THE STRONG WINDS WILL PRODUCE NEAR BLIZZARD
CONDITIONS AND DANGEROUS TRAVEL.

A STRONG SURFACE LOW IS EXPECTED TO FORM OVER EASTERN COLORADO
SUNDAY NIGHT WITH POTENTIAL FOR PRECIPITATION INCREASING ACROSS
SOUTHEAST WYOMING MONDAY AFTERNOON.

VERY STRONG WINDS WILL BE OVER THE AREA TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT VERY STRONG WINDS TONIGHT AND
SATURDAY...AND SPOTTERS IN THE HIGHER TERRAIN OF THE SNOWY AND
SIERRA MADRE RANGES ARE ENCOURAGED TO REPORT DANGEROUS WINTER
CONDITIONS SATURDAY AFTERNOON THROUGH EARLY SUNDAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jan 4, 7:15 PM MST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MST FRI JAN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
01/04/2008  M65.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 49

0600 PM     NON-TSTM WND GST 10 WSW MUDDY GAP        42.32N 107.62W
01/04/2008  M56.00 MPH       FREMONT            WY   PARK/FOREST SRVC

            SUSTAINED 29

0600 PM     NON-TSTM WND GST VEDAUWOO                41.15N 105.40W
01/04/2008  M54.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            SUSTAINED 40

0600 PM     NON-TSTM WND GST BUFORD                  41.11N 105.30W
01/04/2008  M54.00 MPH       ALBANY             WY   MESONET

            SUSTAINED 50...RAILROAD SITE

&&

AAH
Local storm report, Jan 4, 7:34 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
734 PM MST FRI JAN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
01/04/2008  M72.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 39

0700 PM     NON-TSTM WND GST 10 WSW MUDDY GAP        42.32N 107.62W
01/04/2008  M60.00 MPH       FREMONT            WY   PARK/FOREST SRVC

            SUSTAINED 32

0700 PM     NON-TSTM WND GST PUMPKIN VINE            41.05N 105.46W
01/04/2008  M53.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

            SUSTAINED 32

0700 PM     NON-TSTM WND GST BUFORD                  41.11N 105.30W
01/04/2008  M50.00 MPH       ALBANY             WY   MESONET

            RAILROAD SITE

&&

AAH
Local storm report, Jan 4, 8:28 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MST FRI JAN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND GST 10 WSW MUDDY GAP        42.32N 107.62W
01/04/2008  M61.00 MPH       FREMONT            WY   PARK/FOREST SRVC

            SUSTAINED 37

0753 PM     NON-TSTM WND GST DEER CREEK              42.83N 105.78W
01/04/2008  M51.00 MPH       CONVERSE           WY   DEPT OF HIGHWAYS

            SUSTAINED 28

0754 PM     NON-TSTM WND GST ESTERBROOK              42.41N 105.36W
01/04/2008  M51.00 MPH       CONVERSE           WY   PARK/FOREST SRVC

            SUSTAINED 30

0757 PM     NON-TSTM WND GST 70 NNE DOUGLAS          43.69N 104.86W
01/04/2008  M51.00 MPH       WESTON             WY   PARK/FOREST SRVC

            SUSTAINED 22

0801 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
01/04/2008  M75.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 39

&&

AAH

Nearby

Winter Storm Warnings in Wyoming, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.